Nonpolynomial approximation of solutions to delay fractional di erential equations

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this paper we consider the numerical solution of nonlinear delay di erential equa- tions of noninteger order. Our numerical approach takes into account the potential nonsmoothness of the solution and it consists of an adaptation of a nonpolynomial col- location method recently proposed for the approximation of the solution to fractional initial value problems. Some numerical results are presented and discussed.
Original languageUnknown
Title of host publicationProceedings of the 13th International Conference on Computational and Mathematical Methods in Science and Engineering, vol. 2, CMMSE 2013, Almeria, Spain, 24­-27 June, 2013, Ian Hamilton & Jesús Vigo-Aguiar (Eds.), 2013
Pages666-676
Publication statusPublished - 1 Jan 2013
Event13th International Conference on Computational and Mathematical Methods in Science and Engineering, CMMSE 2013 -
Duration: 1 Jan 2013 → …

Conference

Conference13th International Conference on Computational and Mathematical Methods in Science and Engineering, CMMSE 2013
Period1/01/13 → …

Cite this

Rebelo, M. S. D. J. (2013). Nonpolynomial approximation of solutions to delay fractional di erential equations. In Proceedings of the 13th International Conference on Computational and Mathematical Methods in Science and Engineering, vol. 2, CMMSE 2013, Almeria, Spain, 24­-27 June, 2013, Ian Hamilton & Jesús Vigo-Aguiar (Eds.), 2013 (pp. 666-676)
Rebelo, Magda Stela de Jesus. / Nonpolynomial approximation of solutions to delay fractional di erential equations. Proceedings of the 13th International Conference on Computational and Mathematical Methods in Science and Engineering, vol. 2, CMMSE 2013, Almeria, Spain, 24­-27 June, 2013, Ian Hamilton & Jesús Vigo-Aguiar (Eds.), 2013. 2013. pp. 666-676
@inproceedings{dad103d6625540f6ae4fc62aa73dcbd5,
title = "Nonpolynomial approximation of solutions to delay fractional di erential equations",
abstract = "In this paper we consider the numerical solution of nonlinear delay di erential equa- tions of noninteger order. Our numerical approach takes into account the potential nonsmoothness of the solution and it consists of an adaptation of a nonpolynomial col- location method recently proposed for the approximation of the solution to fractional initial value problems. Some numerical results are presented and discussed.",
keywords = "Caputo derivative, Volterraequation, nonpolynomial collocation method, delay dierential equation, Fractional calculus",
author = "Rebelo, {Magda Stela de Jesus}",
year = "2013",
month = "1",
day = "1",
language = "Unknown",
isbn = "978-84-616-2723-3",
pages = "666--676",
booktitle = "Proceedings of the 13th International Conference on Computational and Mathematical Methods in Science and Engineering, vol. 2, CMMSE 2013, Almeria, Spain, 24­-27 June, 2013, Ian Hamilton & Jes{\'u}s Vigo-Aguiar (Eds.), 2013",

}

Rebelo, MSDJ 2013, Nonpolynomial approximation of solutions to delay fractional di erential equations. in Proceedings of the 13th International Conference on Computational and Mathematical Methods in Science and Engineering, vol. 2, CMMSE 2013, Almeria, Spain, 24­-27 June, 2013, Ian Hamilton & Jesús Vigo-Aguiar (Eds.), 2013. pp. 666-676, 13th International Conference on Computational and Mathematical Methods in Science and Engineering, CMMSE 2013, 1/01/13.

Nonpolynomial approximation of solutions to delay fractional di erential equations. / Rebelo, Magda Stela de Jesus.

Proceedings of the 13th International Conference on Computational and Mathematical Methods in Science and Engineering, vol. 2, CMMSE 2013, Almeria, Spain, 24­-27 June, 2013, Ian Hamilton & Jesús Vigo-Aguiar (Eds.), 2013. 2013. p. 666-676.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

TY - GEN

T1 - Nonpolynomial approximation of solutions to delay fractional di erential equations

AU - Rebelo, Magda Stela de Jesus

PY - 2013/1/1

Y1 - 2013/1/1

N2 - In this paper we consider the numerical solution of nonlinear delay di erential equa- tions of noninteger order. Our numerical approach takes into account the potential nonsmoothness of the solution and it consists of an adaptation of a nonpolynomial col- location method recently proposed for the approximation of the solution to fractional initial value problems. Some numerical results are presented and discussed.

AB - In this paper we consider the numerical solution of nonlinear delay di erential equa- tions of noninteger order. Our numerical approach takes into account the potential nonsmoothness of the solution and it consists of an adaptation of a nonpolynomial col- location method recently proposed for the approximation of the solution to fractional initial value problems. Some numerical results are presented and discussed.

KW - Caputo derivative

KW - Volterraequation

KW - nonpolynomial collocation method

KW - delay dierential equation

KW - Fractional calculus

M3 - Conference contribution

SN - 978-84-616-2723-3

SP - 666

EP - 676

BT - Proceedings of the 13th International Conference on Computational and Mathematical Methods in Science and Engineering, vol. 2, CMMSE 2013, Almeria, Spain, 24­-27 June, 2013, Ian Hamilton & Jesús Vigo-Aguiar (Eds.), 2013

ER -

Rebelo MSDJ. Nonpolynomial approximation of solutions to delay fractional di erential equations. In Proceedings of the 13th International Conference on Computational and Mathematical Methods in Science and Engineering, vol. 2, CMMSE 2013, Almeria, Spain, 24­-27 June, 2013, Ian Hamilton & Jesús Vigo-Aguiar (Eds.), 2013. 2013. p. 666-676